Ask an expert
Question

03 Aug 2007

DEE PLEAS HELP URGENT???
Hi Dee... I am very worried and don't know if I must go and see the doctor? I stopped using (Triphasal) birth controll pills on Tuesday 31st of July, and I started bleeding yesterday (02/08/2007) with lots of period pain! I am worried because about 3 weeks ago they found that I have a folic cyst, I beleive those cysts clear up by them self, but last year they removed a cyst when I had my miscarrage!!!! Is this bleeding & pain normal or must I rather go and see a gynae? Please help. I want to try for a baby now, but am worried if everything is normal? I know that it could be my hormones that is mixed up, and it can be that my periods will be irregular but so soon after stopping with the pill???????????

Thanx for your quick response!

enjoy the day.

Sue..... ('',)

Please help me on this one?
Answer 459 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you stop the Pill in the middle of a packet you will have a bleed and you could have more hormonal symptoms. It sounds normal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19312 votes
Vote